# SDR 9713642704

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Failed
- Location: Nr 4 Le Flap
- Part time: 12,102 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON FLAP RETRACTION, THE NR 4 LEADING EDGE FLAP WOULD NOT RETRACT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED NR 4 LEADING EDGE FLAP ACTUATOR AND SHUTTLE VALVE, OPERATIONAL CHECK OK.
